On the total torsion of certain nonclosed sphere curves

Stephen M. Zemyan

Research output: Contribution to journalArticlepeer-review


In this note, we establish some results concerning the total torsion and the total absolute torsion of certain non-closed stereographically projected analytic curves. The method of proof involves only elementary techniques of integration, a periodicity argument and Liouville's Theorem.

Original languageEnglish (US)
Pages (from-to)39-47
Number of pages9
JournalBulletin of the Australian Mathematical Society
Issue number1
StatePublished - Aug 1987

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'On the total torsion of certain nonclosed sphere curves'. Together they form a unique fingerprint.

Cite this